Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 118, No. 7, August‒September 2011

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.118.issue-7

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 569-570)
    DOI: 10.4169/amer.math.monthly.118.07.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.07.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 661-664)
      Famous Puzzles of Great Mathematicians. American Mathematical Society, Providence, RI, 2009, xviii + 325 pp., ISBN 978-0-8218-4814-2, $36. by Miodrag S. Petkovič
      Review by: Peter Winkler
      DOI: 10.4169/amer.math.monthly.118.07.661
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.07.661
  6. DOI: 10.4169/amer.math.monthly.118.07.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.07.bm